...oh, it's a bit scary

A forum for the discussion of antibiotics as a potential therapy for MS

...oh, it's a bit scary

Postby agatha » Wed Jul 15, 2009 9:45 am

Hi there
I started 600 mg NAC last week and started to feel very strange (chesty, sinus pain,nausea,headache) then since increasing to 1200mg two days ago my heart has started really pounding and I seem to be getting a fluctuating flare-up of a whole bunch of old MS symptoms.

From the bits I've read on the forum so far I expected something of a reaction but does this sound normal - I could use a wee bit of reassurance...
bw
Agatha
User avatar
agatha
Family Member
 
Posts: 64
Joined: Sat Jul 04, 2009 3:00 pm

Advertisement

Postby notasperfectasyou » Wed Jul 15, 2009 5:23 pm

Sounds like you are having the NAC reaction that suggests you are CPn positive. Have you been to the CPn Help website? Ken
User avatar
notasperfectasyou
Family Elder
 
Posts: 774
Joined: Thu Feb 09, 2006 4:00 pm
Location: Northern Virginia

Postby agatha » Thu Jul 16, 2009 4:06 am

Yes, thanks Ken - I've been to CPn help and realised a reaction is actually quite a good sign - I just got a bit freaked out that my heart was about to explode! - but it's settled down a bit now.

Thanks so much for your account of Kim's treatment I have been reading the story avidly (but in small chunks due to brain fog!)
bw
Agatha
User avatar
agatha
Family Member
 
Posts: 64
Joined: Sat Jul 04, 2009 3:00 pm

Postby notasperfectasyou » Thu Jul 16, 2009 6:30 am

Thanks Agatha, I really do appreciate that. You can also read Kim's blog at CPn Help. We are here to help. Ken
User avatar
notasperfectasyou
Family Elder
 
Posts: 774
Joined: Thu Feb 09, 2006 4:00 pm
Location: Northern Virginia


Return to Antibiotics

Who is online

Users browsing this forum: No registered users